Discussions that mention valium

Anxiety board


I have a problem with anxiety, the worst of it is that horrible butterflies in your stomach feel. As antidepressants, I'm currently on Lexapro and Wellbuterin.

At first my doctor gave me Xanax. I hated it. A half would do nothing, 1 would make me feel totally out of it.

Then Ativan was next. Ok, but I could still fell the anxiety a little bit, then knock out.

Next is Vallium. It wears off SO quick, I feel like I have to keep taking them just to get better. He warned me it comes on quicker, but wears off just as quick. It seems to work the best, but I don't want to keep having to pop them! I don't want my body dependant on them. Anxiety only hits in the evenings for some odd reason. Plus, I've noticed I've been alot more moodier. For a few nights I almost felt rage like. I've been screaming at my kids alot the past few days. Today I had it with my kids and just starting crying. And crying. I felt bad. The only thing I guess is this can be from the valium since this is the only new med I've tried.

Can anyone recommend another choice? Has this happened to anyone on any other anti-anxiety med?
There are different meds that work for anxiety but you'd have to ask
your doctor about them. I can tell you Wellbutrin is a great med. but for
some people it causes them to feel highly agaitated and very irritable.
This might be part of the proplem then again maybe it's the valium as you
suggest, another question for the doc.

There are other options such as natural alternatives like "St Johns
wart" or "SAM-e" that are helpful for anxiety or depression. Sorry I couldnt
be more help. Rani
if the lexapro and/or wellbutrin were working properly you wouldnt need much valium type meds, try upping their doses

valium, ativan and the other benzos are useful for short trrm relief but shouldnt be taken all the time for more than a few days, IMO

learn relaxation and stress managment also
[QUOTE=Rani*]There are different meds that work for anxiety but you'd have to ask
your doctor about them. I can tell you Wellbutrin is a great med. but for
some people it causes them to feel highly agaitated and very irritable.
This might be part of the proplem then again maybe it's the valium as you
suggest, another question for the doc.

There are other options such as natural alternatives like "St Johns
wart" or "SAM-e" that are helpful for anxiety or depression. Sorry I couldnt
be more help. Rani
I am one of those people who feels agaitated and angry on these meds. I swear I turned into a monster on Zoloft. I take Buspar and it works great. For bad attacks I take a valume but I can only take it at night and if I am not going anywhere. I also take Fish Oil.